# SDR CNMA200100001

- Difficulty date: September 21, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N360AX
- Make and model: Doug DC-10-10
- Aircraft serial: 46706
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: H2019
- Condition: Misaligned
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED KMSP.  UNABLE TO PRESSURIZE MAIN CABIN ABOVE 5000 FEET MSL.  L1 DOOR WARNING INDICATION LIGHT ILLUMINATED AFTER TAKEOFF.  L1 DOOR HAD APPROXIMATELY ONE-EIGHT INCH TO ONE-QUARTER INCH GAP BETWEEN DOOR AND DOOR FRAME.  INITIATED PROCDEURES TO DUMP FUEL AND RETURN TO KMSP.  INSPECTED DOOR STRUCTURE AND ROLLERS INCLUDING TRACKS WITH NO DEFECTS NOTED.  L1 DOOR CLOSE LIMIT SWITH ADJUSTED AND DOOR OPERATED NORMAL.
